Sh:745

Bib entry
@article{Sh:745,
 author = {Ne{\v{s}}et{\v{r}}il, Jaroslav and Shelah, Saharon},
 title = {{On the order of countable graphs}},
 journal = {European J. Combin.},
 fjournal = {European Journal of Combinatorics},
 volume = {24},
 number = {6},
 year = {2003},
 pages = {649--663},
 issn = {0195-6698},
 doi = {10.1016/S0195-6698(03)00064-7},
 mrclass = {03C50 (03C98 05C60)},
 mrnumber = {1995579},
 mrreviewer = {Dieter Kratsch},
 doi = {10.1016/S0195-6698(03)00064-7},
 note = {\href{https://arxiv.org/abs/math/0404319}{arXiv: math/0404319}},
 arxiv_number = {math/0404319}
}